Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 61, NWS St. Louis, MO

May 26, 2024Franklin County, Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this tornado warning at May 26, 2024, 5:09 PM CDT for Franklin County, Jefferson County, Saint Louis County, Missouri. It was in force for 51 min. 46 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 5:09 PM CDT (22:09 UTC)
Expired
May 26, 2024, 6:00 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:10 PM CDTTSTM WND DMG2 Nnw Pacific, MOTrees down and snapped.
May 26, 5:21 PM CDTTSTM WND DMG4 Nne Pacific, MOTree snapped. Estimated 70 mph.
May 26, 5:24 PM CDTTSTM WND DMG1 E Pacific, MOlarge branches down in yard.
May 26, 5:25 PM CDTTSTM WND DMG2 N Eureka, MOTrees down near Hidden Valley.
May 26, 5:26 PM CDTTSTM WND DMG1 Sse Peerless Park, MOMultiple large tree limbs and trees down here.
May 26, 5:28 PM CDTTSTM WND DMG2 Se Eureka, MOLarge tree limb down.
May 26, 5:28 PM CDTTSTM WND DMGGray Summit, MOMultiple trees down.
May 26, 5:30 PM CDTHAIL 1.751 N Eureka, MO
May 26, 5:30 PM CDTHAIL 1.752 Ese Wildwood, MO
May 26, 5:30 PM CDTNON-TSTM WND DMG4 Sw Wildwood, MOMany tree limbs down. Time estimated from radar.
May 26, 5:31 PM CDTHAIL 12 E Wildwood, MOtime estimate from radar. report from social media.
May 26, 5:31 PM CDTHAIL 1.752 W Eureka, MO
May 26, 5:32 PM CDTHAIL 1Eureka, MO
May 26, 5:33 PM CDTHAIL 11 Ene Eureka, MO
May 26, 5:35 PM CDTTSTM WND DMG1 S Peerless Park, MOTime estimated from report and radar. Several tree limbs down, metal backyard canopy lofted into neighbors yard.
May 26, 5:40 PM CDTTSTM WND DMG1 Ese Peerless Park, MOMultiple trees and large limbs down at the 2000 block of Valley Park Road and in Buder Park. Tim estimated from radar.
May 26, 5:40 PM CDTHAIL 12 Sse Ballwin, MO
May 26, 5:40 PM CDTHAIL 1.251 Nw Valley Park, MO
May 26, 5:40 PM CDTHAIL 1.751 Wsw Murphy, MOCorrects previous hail report from 1 WSW Murphy.
May 26, 5:40 PM CDTHAIL 2.51 Nw Peerless Park, MOAverage hail size was golf ball, with some to tennis ball. Time approximate.
May 26, 5:42 PM CDTTSTM WND DMGPeerless Park, MOMultiple large tree limbs downed and wind-driven hail damage to siding and windows.
May 26, 5:42 PM CDTHAIL 1.51 Wnw Peerless Park, MOSignificant siding damage due to hail.
May 26, 5:42 PM CDTHAIL 1.752 S Ballwin, MO
May 26, 5:43 PM CDTHAIL 11 S Fenton, MO
May 26, 5:43 PM CDTHAIL 1.25Ballwin, MOtime estimate from radar. report from social media.
May 26, 5:43 PM CDTHAIL 1.51 Nw Peerless Park, MOReport from mPING: Ping Pong Ball (1.50 in.).
May 26, 5:43 PM CDTHAIL 1.751 Nnw Valley Park, MODelayed report from public via email with picture of hail.
May 26, 5:44 PM CDTHAIL 11 Ne Valley Park, MO
May 26, 5:44 PM CDTTORNADO3 Ese Murphy, MOAn EF0 touched down near Highway 141 and Fielder Lane with maximum winds of 76 miles per hour and peak width of 100 yards. The tornado was on the ground for less than 1 minute.
May 26, 5:45 PM CDTTSTM WND DMG3 S Sunset Hills, MO1 foot wide branch snapped from side of the trunk.
May 26, 5:45 PM CDTTSTM WND DMG3 Ssw Sunset Hills, MOLarge tree limb down.
May 26, 5:45 PM CDTHAIL 12 Ssw Manchester, MO
May 26, 5:45 PM CDTHAIL 1.751 Nnw Valley Park, MO
May 26, 5:45 PM CDTHAIL 2Peerless Park, MO
May 26, 5:46 PM CDTTSTM WND GST 75Valley Park, MOSome small debris on their vehicle.
May 26, 5:46 PM CDTHAIL 1.51 Nw Peerless Park, MOReport from mPING: Ping Pong Ball (1.50 in.).
May 26, 5:46 PM CDTHAIL 1.75Valley Park, MO
May 26, 5:46 PM CDTHAIL 1.75Valley Park, MO
May 26, 5:48 PM CDTHAIL 11 Wsw Fenton, MO
May 26, 5:49 PM CDTTSTM WND DMG1 Sse Peerless Park, MOMultiple trees down.
May 26, 5:49 PM CDTHAIL 1Manchester, MO
May 26, 5:52 PM CDTHAIL 11 Sw Frontenac, MOReport from mPING: Quarter (1.00 in.).
May 26, 5:52 PM CDTHAIL 21 Nw Peerless Park, MO
May 26, 5:54 PM CDTHAIL 1Kirkwood, MOlocation and time radar estimate. report from social media.
May 26, 6:00 PM CDTHAIL 1.751 Wsw Murphy, MO
May 26, 6:08 PM CDTHAIL 12 Ssw Des Peres, MOreport from social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 4:01 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

895 
WFUS53 KLSX 262209
TORLSX
MOC071-099-189-262300-
/O.NEW.KLSX.TO.W.0061.240526T2209Z-240526T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
509 PM CDT Sun May 26 2024

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Northwestern Jefferson County in east central Missouri...
  East central Franklin County in east central Missouri...
  Southwestern St. Louis County in east central Missouri...

* Until 600 PM CDT.

* At 509 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Gray Summit, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wildwood, Eureka, and Pacific around 515 PM CDT.
  Ellisville around 520 PM CDT.
  Ballwin around 525 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Manchester, Valley Park, Murphy, High Ridge, Winchester, Twin Oaks,
Kirkwood, Sunset Hills, Des Peres, Fenton, Sappington and Huntleigh.

This also includes Route 66 State Park and Castlewood State Park.
 
This includes Interstate 44 in Missouri between exits 251 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9041 3843 9088 3855 9088 3859 9080
      3859 9078 3861 9076 3863 9041
TIME...MOT...LOC 2209Z 263DEG 29KT 3852 9079 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Glass
4 follow-up statements
449 
WWUS53 KLSX 262220
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
520 PM CDT Sun May 26 2024

MOC071-262230-
/O.CAN.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Franklin MO-
520 PM CDT Sun May 26 2024

...THE TORNADO WARNING FOR EAST CENTRAL FRANKLIN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

&&

LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
      3858 9068 3863 9041
TIME...MOT...LOC 2220Z 269DEG 28KT 3850 9069 

$$

MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
520 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...

At 520 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eureka, moving east at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wildwood, Eureka, Byrnes Mill, and High Ridge around 525 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Valley Park, Murphy, Fenton, Kirkwood, Sunset Hills and Sappington.

This also includes Route 66 State Park and Castlewood State Park.
 
This includes Interstate 44 in Missouri between exits 261 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
      3858 9068 3863 9041
TIME...MOT...LOC 2220Z 269DEG 28KT 3850 9069 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Glass
032 
WWUS53 KLSX 262229
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
529 PM CDT Sun May 26 2024

MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
529 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...

At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eureka, moving east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ballwin, Manchester, Valley Park, Fenton, Murphy, High Ridge, and 
  Twin Oaks around 535 PM CDT.
  Kirkwood, Sunset Hills, Des Peres, and Sappington around 540 PM 
  CDT.

This also includes Route 66 State Park and Castlewood State Park.
 
This includes Interstate 44 in Missouri between exits 261 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
      3858 9068 3863 9041
TIME...MOT...LOC 2229Z 263DEG 29KT 3851 9060 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Glass
434 
WWUS53 KLSX 262241 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
541 PM CDT Sun May 26 2024

MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
541 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...

At 540 PM CDT, a severe thunderstorm capable of producing a tornado 
was located north of High Ridge, moving east at 35 mph. 

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kirkwood, Sunset Hills, Fenton, Murphy, and Sappington around 545 
  PM CDT.

This also includes Route 66 State Park and Castlewood State Park.
 
This includes Interstate 44 in Missouri between exits 261 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
      3858 9068 3863 9041
TIME...MOT...LOC 2240Z 268DEG 29KT 3849 9049 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Glass
084 
WWUS53 KLSX 262249
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
549 PM CDT Sun May 26 2024

MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
549 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH
CENTRAL JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES...

At 548 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sappington, moving east at 35 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Jefferson and south central St. Louis Counties,
including the following locations... Peerless Park and Parkdale.

This includes Interstate 44 in Missouri between exits 269 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9041 3843 9055 3860 9055 3863 9041
TIME...MOT...LOC 2248Z 263DEG 29KT 3850 9040 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Jaja

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:21 PM CDT, 1 hour 48 minutes earlier. Its key messages:

  • -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024

.KEY MESSAGES...

-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).

-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.

-Dry and mild weather expected through the work week with
 temperatures near normal.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024

Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.

Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.

Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.

Byrd
&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024

Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024

Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.

As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, May 26, 4:19 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
419 PM CDT Sun May 26 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-272130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
419 PM CDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected through this evening with significant
severe storms possible. Damaging winds up to 80 mph, large hail up to
two inches in diameter, strong tornadoes, and flash flooding are the
primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Spotters are encouraged to
report any severe weather, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, May 26, 5:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
501 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Hail             2 ESE Saint Charles     38.78N 90.48W
05/26/2024  E1.50 Inch       St. Charles        MO   Public

&&

AE
Local storm report, May 26, 5:02 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
502 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             2 E Saint Charles       38.79N 90.48W
05/26/2024  M2.50 Inch       St. Charles        MO   Trained Spotter

&&

MAB
Local storm report, May 26, 5:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
505 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             3 ESE Kampville         38.83N 90.49W
05/26/2024  M1.00 Inch       St. Charles        MO   Public

&&

MMG
Local storm report, May 26, 5:07 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
507 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     Hail             1 SW Saint Charles      38.78N 90.53W
05/26/2024  E1.25 Inch       St. Charles        MO   Trained Spotter

&&

AE
Local storm report, May 26, 5:08 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
508 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Hail             1 E Saint Charles       38.79N 90.50W
05/26/2024  M1.50 Inch       St. Charles        MO   Broadcast Media

&&

PW
Local storm report, May 26, 5:09 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
509 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Hail             2 SE Saint Charles      38.77N 90.49W
05/26/2024  E2.75 Inch       St. Charles        MO   Public

&&

MMG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:31 AM CDTSevere Thunderstorm WarningLSXMoniteau29 min
May 26, 12:57 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau33 min
May 26, 5:37 AM CDTSevere Thunderstorm WarningLSXReynolds38 min
May 26, 5:59 AM CDTSevere Thunderstorm WarningLSXIron46 min
May 26, 6:15 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois45 min
May 26, 6:40 AM CDTAreal Flood AdvisoryLSXBoone, Callaway3 hr
May 26, 11:50 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve4 days
May 26, 3:17 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 26, 3:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage45 min
May 26, 3:46 PM CDTRiver Flood WarningLSXReynolds65 hr
May 26, 4:06 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren51 min
May 26, 4:14 PM CDTAreal Flood AdvisoryLSXCole, Osage3 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min
May 26, 4:39 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren43 min
May 26, 4:58 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren35 min
May 26, 5:01 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
May 26, 5:05 PM CDTAreal Flood AdvisoryLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren3 hr
May 26, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis, City of Saint Louis38 min
May 26, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis35 min
May 26, 5:43 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis47 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis15 min
May 26, 5:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningLSXCrawford39 min
May 26, 6:09 PM CDTTornado WarningLSXReynolds51 min
May 26, 6:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois46 min
May 26, 6:16 PM CDTSevere Thunderstorm WarningLSXIron, Washington44 min
May 26, 6:26 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve49 min
May 26, 6:30 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
May 26, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXIron, Sainte Genevieve, Saint Francois, Washington46 min
May 26, 6:46 PM CDTTornado WarningLSXReynolds27 min
May 26, 6:51 PM CDTTornado WarningLSXIron, Madison, Reynolds39 min

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.